EconPapers    
Economics at your fingertips  
 

Estimation of a common mean of several univariate inverse Gaussian populations

Manzoor Ahmad, Y. Chaubey and Bhaskar Sinha

Annals of the Institute of Statistical Mathematics, 1991, vol. 43, issue 2, 357-367

Keywords: Inverse-Gaussian population; Graybill-Deal type estimate; squared error loss; equivariant estimator; admissibility (search for similar items in EconPapers)
Date: 1991
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF00118641 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:43:y:1991:i:2:p:357-367

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF00118641

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:aistmt:v:43:y:1991:i:2:p:357-367